# SDR DALA1016610618

- Difficulty date: June 4, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Condition: Gouged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E DOOR PAN GOUGED OUT OF LIMITS.  REMOVED AND REPLACED DOOR (DL757101855).
